X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (843) 843
Book / eBook (49) 49
Conference Proceeding (15) 15
Dissertation (15) 15
Web Resource (12) 12
Book Chapter (2) 2
Publication (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (636) 636
quasiconformal mappings (338) 338
quasiconformal mapping (263) 263
mathematics, applied (211) 211
mathematics, general (120) 120
analysis (95) 95
mappings (76) 76
quasiconformal (75) 75
mathematical theorems (56) 56
30c62 (55) 55
conformal mapping (54) 54
domains (52) 52
mathematical analysis (52) 52
riemann surfaces (46) 46
distortion (44) 44
dilatation (43) 43
quasiconformal maps (43) 43
homeomorphism (42) 42
functions of a complex variable (41) 41
applications of mathematics (40) 40
quasi-conformal mappings (40) 40
beltrami equation (39) 39
teichmüller space (39) 39
complex variables (38) 38
mapping (38) 38
spaces (38) 38
geometry (37) 37
mathematical functions (35) 35
teichmuller space (35) 35
boundary correspondence (34) 34
harmonic mappings (32) 32
quasiconformal map (31) 31
30c65 (28) 28
applied mathematics (28) 28
theorems (28) 28
inequalities (27) 27
mathematics - complex variables (27) 27
computational mathematics and numerical analysis (26) 26
quasiconformal extension (26) 26
geometric planes (24) 24
mappings, quasiconformal (24) 24
30f60 (23) 23
plane (23) 23
studies (23) 23
theorem (23) 23
boundary (22) 22
extension (22) 22
surfaces (21) 21
differential geometry (20) 20
quasicircle (20) 20
quasikonforme abbildung (20) 20
teichmüller spaces (20) 20
hausdorff dimension (19) 19
partial differential equations (19) 19
univalent function (19) 19
universal teichmuller space (19) 19
functional analysis (18) 18
curvature (17) 17
homeomorphisms (17) 17
jacobians (17) 17
sobolev spaces (17) 17
algebra (16) 16
analytic functions (16) 16
applications quasi conformes (16) 16
regularity (16) 16
universal teichmüller space (16) 16
32g15 (15) 15
hyperbolic geometry (15) 15
quasiconformal curve (15) 15
unique extremality (15) 15
deformation (14) 14
extremal length (14) 14
functions (14) 14
manifolds (14) 14
mathematical constants (14) 14
mathematical inequalities (14) 14
modulus (14) 14
operators (14) 14
potential theory (14) 14
quasiregular mapping (14) 14
sobolev space (14) 14
topology (14) 14
abstract harmonic analysis (13) 13
algorithms (13) 13
continuity (13) 13
dirichlet problem (13) 13
dynamical systems and ergodic theory (13) 13
fourier analysis (13) 13
functions of complex variables (13) 13
harmonic mapping (13) 13
hausdorff measure (13) 13
mathematics - classical analysis and odes (13) 13
probability theory and stochastic processes (13) 13
riemann surface (13) 13
teichmuller spaces (13) 13
30c70 (12) 12
composition operator (12) 12
conformity (12) 12
disks (12) 12
dynamical systems (12) 12
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (20) 20
Mathematical Sciences - Stacks (20) 20
Online Resources - Online (12) 12
Mathematical Sciences - Missing (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Gerstein Science - Circulation Desk (1) 1
UTL at Downsview - May be requested (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (920) 920
German (20) 20
French (11) 11
Japanese (11) 11
Russian (8) 8
Portuguese (3) 3
Chinese (2) 2
Korean (2) 2
Polish (1) 1
Romanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2017, Volume 42, Issue 2, pp. 575 - 584
We prove that an injection from the integer set into the real line admits a quasi-conformal extension to the complex plane if and only if it is quasisymmetric. 
Quasiconformal mapping | Quasisymmetric mapping | MATHEMATICS | quasisymmetric mapping
Journal Article
Filomat, ISSN 0354-5180, 2017, Volume 31, Issue 15, pp. 4889 - 4896
In this paper we discuss the distortion of angles under quasiconformal deformation between manifolds. Moreover, we obtain some useful inequalities. 
Angle | Quasiconformal mapping | Inequalities | MATHEMATICS | MATHEMATICS, APPLIED | BOUNDARY
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 08/2012, Volume 253, Issue 3, pp. 851 - 877
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2017, Volume 2017, Issue 1, pp. 1 - 25
In this paper we study the hyperbolic and Euclidean area distortion of measurable sets under some classes of K-quasiconformal mappings from the upper half-plane... 
area distortion | Analysis | 30C62 | Mathematics, general | Mathematics | Applications of Mathematics | quasiconformal mapping | MATHEMATICS | MATHEMATICS, APPLIED | Distortion | Research
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2016, Volume 41, Issue 2, pp. 503 - 522
We study the multifractal spectra of quasiconformal mappings, which means that we are interested in the maximum size of the sets in which quasiconformal mapping stretches and rotates according to given parameters... 
Hausdorffmeasure | Multifractal spectrum | Quasiconformal | MATHEMATICS | Hausdorff measure | multifractal spectrum
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 10/2008, Volume 260, Issue 2, pp. 237 - 252
...Math. Z. (2008) 260:237–252 DOI 10.1007/s00209-007-0270-9 Mathematische Zeitschrift Quasiconformal and harmonic mappings between Jordan domains David Kalaj... 
Quasiconformal mappings | Planar harmonic mappings | Secondary 31C62 | Mathematics, general | Poisson integral | Mathematics | Primary 30C55 | quasiconformal mappings | MATHEMATICS | BOUNDARY CORRESPONDENCE | planar harmonic mappings | Universities and colleges
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 369, Issue 1, pp. 22 - 28
The main result of this paper is the sharp generalized Schwarz–Pick inequality for euclidean harmonic quasiconformal mappings with convex ranges, which generalizes a result given by Mateljević... 
Schwarz–Pick inequality | Harmonic quasiconformal mapping | Quasiconformal mappings | Harmonic mappings | Schwarz-Pick inequality | MATHEMATICS | MATHEMATICS, APPLIED | MAPS | CURVATURE | LEMMA | MANIFOLDS | Equality
Journal Article
Annali di matematica pura ed applicata, ISSN 1618-1891, 2019, Volume 199, Issue 1, pp. 147 - 186
We prove a Koebe distortion theorem for the average derivative of a quasiconformal mapping between domains in the sub-Riemannian Heisenberg group H-1... 
MATHEMATICS | Heisenberg group | MATHEMATICS, APPLIED | Quasiconformal mappings | MAPS | Koebe theorem | BMO | GLOBAL INTEGRABILITY | SPACES | METRICS | Modulus of curves | DOMAINS
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2007, Volume 334, Issue 1, pp. 404 - 413
We prove versions of the Ahlfors–Schwarz lemma for quasiconformal euclidean harmonic functions and harmonic mappings with respect to the Poincaré metric. 
Poincaré metric | Gaussian curvature | Quasiconformal harmonic mappings | Hyperbolic density | MATHEMATICS | MATHEMATICS, APPLIED | hyperbolic density | Poincare metric | quasiconformal harmonic mappings
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2012, Volume 386, Issue 2, pp. 842 - 847
The notion of non-decreasable dilatation for quasiconformal mappings, which was introduced by Edgar Reich, plays an important role in the theory of extremal quasiconformal mappings... 
Locally extremal | Non-decreasable | Quasiconformal mapping | Teichmüller equivalence class | Weakly non-decreasable | MATHEMATICS | MATHEMATICS, APPLIED | UNIQUE EXTREMALITY | Teichmuller equivalence class
Journal Article
1988, Lecture notes in mathematics, ISBN 0387193421, Volume 1319., xix, 209
Book
Bulletin of the Korean Mathematical Society, ISSN 1015-8634, 2018, Volume 55, Issue 5, pp. 1419 - 1431
Let f = h + (g) over bar be a harmonic mapping of the unit disk D with the holomorphic part h satisfying that h is injective and h(D... 
Harmonic mapping | M-linearly connected domain | Quasiconformal mapping | Bi-lipschitz mapping | MATHEMATICS | quasiconformal mapping | bi-Lipschitz mapping | harmonic mapping | DOMAINS
Journal Article
ANALYSIS AND MATHEMATICAL PHYSICS, ISSN 1664-2368, 12/2019, Volume 9, Issue 4, pp. 1941 - 1975
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 06/2018, Volume 25, Issue 2, pp. 221 - 233
.... The proposed approach is based on the geometric theory of composition operators in connection with the quasiconformal mapping theory. 
quasiconformal mappings | 30C65 | Neumann eigenvalues | 46E35 | Sobolev spaces | 35P15 | MATHEMATICS | LAPLACIANS | OPERATOR | BOUNDS | POINCARE INEQUALITIES | ISOPERIMETRIC-INEQUALITIES
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2017, Volume 42, Issue 1, pp. 61 - 72
We construct a quasiconformal mapping of R-n, n >= 2, that simultaneously distorts the Hausdorff dimension of a nearly maximal collection of parallel lines by a given amount... 
Dimension distortion | Foliation | Quasiconformal mapping | Sobolev mapping | MATHEMATICS | dimension distortion | quasiconformal mapping | foliation | SOBOLEV
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 2009, Volume 91, Issue 4, pp. 402 - 431
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.